# SDR C2XA01TY100

- Difficulty date: July 27, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145
- Aircraft serial: 145289
- Aircraft time: 2,869 hours, 1,992 cycles
- Engine: Allsn AE3007A
- Engine time: 4,673 hours, 3,321 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE311159
- Condition: Failed
- Location: Left
- Part time: 4,673 hours, 3,321 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

CLT  FLIGHT 4083.  CREW REPORTED THAT THE LEFT HAND ENGINE FAILED IN FLIGHT, ATTEMPTED RESTARTS WERE UNSUCCESSFUL.  THE AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE ENGINE TO BE SEIZED-UP AND METAL ON THE CHIP DETECTORS.  THE ENGINE WAS REMOVED AND REPLACED IAW CONTINENTAL EXPRESS TASK CARD 6271001, OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
